Variations on topological recurrence

Abstract : Recurrence properties of systems and associated sets of integers that suffice for recurrence are classical objects in topological dynamics. We describe relations between recurrence in different sorts of systems, study ways to formulate finite versions of recurrence, and describe connections to combinatorial problems. In particular, we show that sets of Bohr recurrence (meaning sets of recurrence for rotations) suffice for recurrence in nilsystems. Additionally, we prove an extension of this property for multiple recurrence in affine systems.
Document type :
Journal articles
Complete list of metadatas
Contributor : Bernard Host <>
Submitted on : Wednesday, February 3, 2016 - 7:19:14 PM
Last modification on : Friday, October 4, 2019 - 1:37:54 AM


  • HAL Id : hal-01267073, version 1


Bernard Host, Bryna Kra, Alejandro Maass. Variations on topological recurrence. Monatshefte für Mathematik, Springer Verlag, 2016, 179 (1), pp.57-89. ⟨hal-01267073⟩



Record views